# SDR ASOA201001455

- Difficulty date: September 27, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 26,823 hours, 22,996 cycles
- Engine: Ge CF343B1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26L BETWEEN FS 349 AND 333 HAS MATERIAL LOSS OF 50 PERCENT FROM CORROSION.  TOP COAT REQUIRES TO BE APPLIED TO EXTERIOR SIDE OF REPAIR AT FS 299.306, STR 26L RIVET HEADS.  PAINTED IAW SRM 51-25-01.
